# SDR QXEA2013012100105

- Difficulty date: January 21, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 18 HAS AREAS OF CORROSION.  REMOVED CORROSION ON SEAT TRACK 18 IAW RD 8/4-53-884.  MEASURED SEAT TRACK MAX MATERIAL REMOVED .012 FROM CLAW, FOUND TO BE WITHIN LIMITS IAW SRD 8/4-53-884.  VERIFIED BLENDS CRACK FREE REF NTM 51-00-06-910-801, PT 1. APPLIED SURFACE PROTECTION TO WORKED AREAS IAW RD 8/4-53-884.
